RUS  ENG
Full version
JOURNALS // Symmetry, Integrability and Geometry: Methods and Applications // Archive

SIGMA, 2010 Volume 6, 032, 29 pp. (Mi sigma489)

This article is cited in 1 paper

A Euclidean Geometric Invariant of Framed (Un)Knots in Manifolds

Jérôme Duboisa, Igor G. Korepanovb, Evgeniy V. Martyushevb

a Institut de Mathématiques de Jussieu, Université Paris Diderot-Paris 7, UFR de Mathématiques, Case 7012, Bâtiment Chevaleret, 2, place Jussieu, 75205 Paris Cedex 13, France
b South Ural State University, 76 Lenin Avenue, Chelyabinsk 454080, Russia

Abstract: We present an invariant of a three-dimensional manifold with a framed knot in it based on the Reidemeister torsion of an acyclic complex of Euclidean geometric origin. To show its nontriviality, we calculate the invariant for some framed (un)knots in lens spaces. Our invariant is related to a finite-dimensional fermionic topological quantum field theory.

Keywords: Pachner moves; Reidemeister torsion; framed knots; differential relations in Euclidean geometry; topological quantum field theory.

MSC: 57M27; 57Q10; 57R56

Received: October 9, 2009; in final form April 7, 2010; Published online April 15, 2010

Language: English

DOI: 10.3842/SIGMA.2010.032



Bibliographic databases:
ArXiv: math.GT/0605164


© Steklov Math. Inst. of RAS, 2025